# SDR AALA006014

- Difficulty date: January 6, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49727
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29982125
- Condition: Dislodged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAS - FORWARD DOOR SLIDE PACK FELL OUT.  INSPECTED AND REINSTALLED DOOR SLIDE ON LEFT FORWARD ENTRY DOOR.  (M)
